# SDR IPXA1M67914

- Difficulty date: June 22, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 68,493 hours, 12,740 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING NR 1 TANK THROUGH ACCESS 538CB FORWARD AREA LOWER STRINGER IS CRACKED AS MARKED.  CUT OUT DAMAGE AT NR 1 TANK ACCESS 538CB STRINGER 38L FROM XORS855 TO AG XORS885.  FABRICATED AND INSTALLED REPAIR PARTS REF SRM 57-00-03 03, REPAIR 4, FIG 201 AND 202, REV 46.1.
